# SDR CALA2011093000633

- Difficulty date: September 30, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 43,702 hours, 14,580 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 39811611
- Part serial: 5556
- Condition: Faulty
- Location: Ac Pack
- Part time: 37,192 hours, 18,303 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR MIX VALVE STUCK FULL COLD POSITION LEFT PACK.  PLACED LT PACK ON MEL C/W DDP A/C OK TO CONT SVC.  REMOVED AND REPLACED LEFT AIR MIX VALVE, PERFORMED TEST OPS CHECK GOOD, REF AMM 21-61-02.  MEL REMOVED.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1400635  S/N OFF 05556 VALVE, AIR, TEM  OFF 29-2161-9-0002 5556 ON 29-2161-9-0002 3053.
